Vol 9, No 1 (2019)

Table of Contents

Articles

Z.S. Lipcsey, E.O. Effanga, C.A. Obikwere
Single and multi-objective optimization - a comparative analysis
Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 1-18
PDF

Sylvain Koumla, Djaokamla Temga, Abdou Sene
Global existence for some neutral functional integrodifferential equations with finite delay
Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 19-32
PDF

Lingyun Sang, Huaping Wang, Kun Ye
Rainbow number of matchings in Halin graphs
Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 33-45
PDF

S. C. Patekar, S. A. Barde, M. M. Shikare
On the average degree eigenvalues and average degree energy of graphs
Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 46-59
PDF

Bo Li, Xiaobing Zhou
Stabilization of the memristor-based hyperchaotic complex Lu system in a finite time
Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 60-72
PDF

Yohana Maiga Marwa, Samuel Mwalili, Isambi Sailon Mbalawata
Bayesian approach in modelling cholera outbreak in Ilala municipal council, Tanzania
Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 73-86
PDF

Saidy Raphael, Halidi Lyeme, Dmitry Kuznetsov
Multi-objective optimization model formulation for regional bus scheduling problem
Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 87-101
PDF

Seleman Ismail, Livingstone Luboobi
Dynamics of acute hepatitis C virus subject to responses of cytotoxic T lymphocytes and antibodies
Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 102-120
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS